This is my name

  • Content count

  • Joined

  • Last visited

Community Reputation

4 Neutral


About This is my name

  • Birthday 10/01/1984

Profile Information

  • Gender Male
  • Location The Moon
  • Interests Music, guitar, art, disc golf, snowboarding, ninjutsu, video games, board games, reading, writing, concerts, apotheosis.


Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,644 profile views
  1. I recently visited the dermatologist and she prescribed me Greenstone brand Clindamycin phosphate topical lotion 1%. She also prescribed me some sort of tretinoin but my insurance apparently said there was an age limit of 25 on it(?) and didn't ok it, so I am waiting for the doctor's office to authorize it. Does anyone have experience with this stuff? I am worried because the instructions say that it can cause colitis, and I am a special case because I have had much of my colon and large intestine removed, as well as some of my small intestine. (Warning, bowel talk ensues) Because of this I have diarrhea all the time. I take Metamucil to remedy this and it helps greatly. However, it says diarrhea is a side effect and I just want to make sure I'm not hurting myself when I think something normal is happening to me. I am going to call the doctor's office on Monday to ask them about this. I just figured maybe you fine folks might be able to provide me with some insight. I think, I think that I have noticed a correlation between my diarrhea and acne although I am not entirely sure. I don't always keep up with the Metamucil so it's tough to tell, but I am nearly certain that when my poop isn't solid then my acne flares up. I am going to be more consistent with my Metamucil and see what happens with my face. I am just so sick of having acne and I've tried everything. My face is constantly oily. The last time I went to the dermatologist we discussed a second round of Accutane but I don't really want to do it. I'm just trying to eat healthier and using topical stuff when I can. I really don't know what to do.
  2. Sharing my solution

  3. Sharing my solution

    It's the sandalwood oil that is the culprit. I can't even smell turmeric in it. However, to my dismay my nose was just as oily as usual after an hour and I still had the horrible taste in my mouth. I can't do anything to control my greasy skin. I really don't know what to do. There is no way I can use this stuff every day, the smell is way too strong. sadface
  4. Sharing my solution

    I just got some Vicco turmeric cream and I have to say the smell of this stuff is absolutely nauseating! I can TASTE it, and it's like I ate a stick of incense. Not sure how well I'm going to handle this stuff. Although I am really desperate to control my oily skin so I'll try just about anything at this point. However, considering I put this on my nose I just don't know if I can deal with having the taste of incense in my throat every day. How do you handle this stuff? Also, does it really work? This is driving me crazy right now.